Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On weighted averages at a jump discontinuity


Author: Craig Comstock
Journal: Quart. Appl. Math. 28 (1970), 159-166
MSC: Primary 41.50; Secondary 42.00
DOI: https://doi.org/10.1090/qam/265834
MathSciNet review: 265834
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. E. Muldoon, Singular integrals whose kernels involve certain Sturm-Liouville functions, Ph.D. thesis, U. of Alberta, 1966. (to appear in J. Math. Mech., 19 (1969-70)) MR 0259455
  • [2] L. Lorch and P. Szego, A singular integral whose kernel involves a Bessel function, II, Acta Math. Acad. Sci. Hungar. 13, 203-217 (1962) MR 0147681
  • [3] G. N. Watson, A treatise on the theory of Bessel functions, 2nd Ed., Cambridge Univ. Press, New York, 1944 MR 0010746
  • [4] W. Magnus, F. Oberhettinger and R. P. Soni, Formulas and theorems for the special functions of mathematical physics, Springer-Verlag, New York., 1966 MR 0232968
  • [5] H. Lebesgue, Sur les intégrales singulières, Ann. Fac. Sci. Toulouse (3) 1, 25-117 (1909)
  • [6] I. P. Natanson, Theory of functions of a real variable, II, Ungar, New York, 1960
  • [7] E. C. Titchmarsh, Theory of functions, 2nd ed., Oxford Univ. Press, New York, 1950 MR 0197687

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 41.50, 42.00

Retrieve articles in all journals with MSC: 41.50, 42.00


Additional Information

DOI: https://doi.org/10.1090/qam/265834
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society